why do vitamins make my pee bright yellow

Why is my urine bright yellow when I take a multivitamin? If you recently started taking a daily multivitamin, you may be alarmed or at least surprised to find that your urine is bright neon yellow when you use the bathroom, especially if youve heard that you should drink water until your urine is pale yellow or almost clear. Do not be alarmed, this is a harmless side effect of taking a multivitamin, and simply means you are eliminating excess vitamins. Although the color of your urine may show that your body is absorbing and eliminating nutrients, it is not necessarily an indication of the efficacy of a vitamin product.


Certain vitamins (such as vitamin C or riboflavin) may cause a change in the color of urine, and water soluble vitamins are flushed from your body on a daily basis because your body doesnt store them. If youre concerned about the bright color of your urine, talk to your doctor.
The color of your urine is primarily determined by how much water youБve had to drink. When you drink lots of water, your urine can become light. It may even appear to be almost clear. The less water you drink, the darker your urine will become. Diet, vitamins, and minerals Diet can also be a factor.


All-natural foods, such as berries and beets, and heavily processed foods can contain high amounts of food dye. This dye can interact with pigment to create a different color. B-vitamins, such as (B-2) and (B-12), are also known for causing. If you take supplements or, they may be the source of your brightly colored urine. , which are also fortified with B-vitamins, can have the same effect. Excess beta carotene or vitamin C may lead to urine that is. Beta carotene, which is converted to in the body, is found in yellow and orange foods such as and.


In addition to citrus fruits, is also found in foods, and. If you donБt properly hydrate after a workout, it can also lead to dehydration and darker urine. Extreme exercise without proper hydration can cause a serious condition that leads to muscle breakdown. This can cause severe muscle pain along with cola- or tea-colored urine. If this occurs, you should seek immediate medical attention. Over-the-counter and prescription medications can also make your urine bright or more vivid. This includes antibiotics, and certain drugs used to treat cancer. For example, the medication (pyridium) is commonly used to treat the discomfort associated with.


A common side effect of its usage is. Other medications such as may also harmlessly stain the urine a bright orange color. Changes in the color of your urine could be a sign of troubles with your, or function. If your urine becomes cloudy or develops a, you may have a bladder or infection. This is especially true if youБre having any symptoms of these infections, such as, or back pain. Anecdotal evidence suggests that bright-yellow urine may be a of early pregnancy. However, there are no studies to support these claims.

  • Views: 89

why do vitamins make your urine yellow
why do vitamins make me throw up
why do you have to take vitamins with food
why do my vitamins make me nauseous
why is urine a darker yellow color in the morning
why is my pee dark in the morning
why does b complex make urine yellow